Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


An exact sequence in differential topology

Author: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 66 (1960), 322-323
MathSciNet review: 0116350
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Milnor, Differentiable manifolds which are homotopy spheres, Princeton University, 1959 (mimeographed).
  • 2. J. Munkres, Obstructions to the smoothing of piecewise differentiable maps, Annals of Mathematics, to appear.
  • 3. R. Thom, Des variétés triangulées aux variétés différentiables, Proc. Internat. Congress Math. 1958, Cambridge Univ. Press, New York, 1960, pp. 248–255 (French). MR 0121806 (22 #12536)
  • 4. J. H. C. Whitehead, On 𝐶¹-complexes, Ann. of Math. (2) 41 (1940), 809–824. MR 0002545 (2,73d)

Additional Information

PII: S 0002-9904(1960)10486-7